# SDR MWEA97696

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, FOUND 3 OVERHEAD EMERG LIGHT BULBS IN GALLEY INOP.  MTC RECRIMPED NEW TERMINAL END TO BROKEN WIRE FOUND.
